My GP put me on this med because I think he was grasping at straws. It's not particularly helping my depression at all, it makes me a zombie and it's making me incredibly fat...and I wasn't a skinny minny to begin with. Has anyone stopped this med suddenly? If so, were there any withdrawls or head spinnies?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??